Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Persistent vaginal infection, no help with medicines. Suggestions?

Hi, My name is chetna. I got a vaginal infection in July; itching and cottage-cheese like discharge . Doc prescribed me medicines to be inserted and swallowed. He infection kept recurring so she said that I should take two tablets every month when my period begin, as if the infection persist fro long, we advise to take this for 6 months. But now the itching has still started. She now gave me Terbiforce tablet course for one week. But even when I am taking the medicine the discharge has again turned like cheese. When I apply Surfaz, the itching goes. I have taken Zenteel too for deworming I have my thyroid and sugar test done. They are fine, except that my pus cell is in range of 4-5. Please advice what do I do, as I am very worried as it’s been four months the infection is not going. My urine routine report is fine, culture is awaited.
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
Hello chetna,
STI are troublesome when remain persitant can travel up your tract and cause PID . Has your partner been treated simultaneously as you as there is no point of treating you alone as you would again be infected from him.
Get a PAP smear done and culture of the vaginal swab to see for the antibiotic sensitivity . Please maintain hygiene during periods to avoid remittance of infection.
Answered: Fri, 29 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor